# SDR COM31066

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356CA
- Make and model: Saab SF340A
- Aircraft serial: 340A034
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 6053T88G01
- Condition: Failed
- Location: Right
- Part time: 19,506 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT ENGINE OIL BYPASS WARNING LIGHT AND CHIP DETECTOR WARNING INFLIGHT.  REPLACED ENGINE.
